| Model Number |
8229738 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported by a health care professional that during thyroidectomy the device had no stimulation.The procedure was completed with backup product(s) with 30 minutes delay.There was no patient impact.